# SDR SWAA2024080205892

- Difficulty date: June 26, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] EVALUATED CORROSION ON R/H FLOOR TO SIDEWALL SUPPORT BS 727B TO BS767 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS. REMOVED; FABRICATED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO 767 RBL 22 WL 156 PER SRM 53-00-53-1A-2; SRM 51-10-02; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-60-53-0I-2 AND DWG 146A7500 REV: A.;[02] VERIFIED CORRECTIVE ACTION 1
